# SDR 2025F00199

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 15,072 hours, 10,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 17 AREAS OF CORROSION LOCATED BELOW AFT BAGGAGE FLOOR BETWEEN FS468.05 AND FS484.65 IAW SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND LIMITS IAW SRM 51-70-02 EXCEEDING 0.002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW ENGINEERING RFTS-114465 REV. 0,  TAIL CONE SKINS UNDER BAGGAGE FLOOR DATED 20AUG25.
